Alert archive / West Virginia / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 13, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Mar 7, 2026, 3:17 PM EST for Brooke County, Marshall County, Ohio County, West Virginia; Belmont County, Ohio; Washington County, Pennsylvania. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2026, 3:17 PM EST (20:17 UTC)
- Expired
- Mar 7, 2026, 4:00 PM EST
- In force
- 43 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Belmont County, OH, Washington County, PA, Brooke County, WV, Marshall County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 60 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 3:19 PM EST | HAIL 1.25 | Neffs, OH | |
| Mar 7, 3:22 PM EST | HAIL 1 | 1 N Bellaire, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 7, 1:23 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
747
WUUS51 KPBZ 072017
SVRPBZ
OHC013-PAC125-WVC009-051-069-072100-
/O.NEW.KPBZ.SV.W.0013.260307T2017Z-260307T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
317 PM EST Sat Mar 7 2026
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Northeastern Belmont County in east central Ohio...
West Central Washington County in southwestern Pennsylvania...
Brooke County in northern West Virginia...
Marshall County in northern West Virginia...
Ohio County in northern West Virginia...
* Until 400 PM EST.
* At 317 PM EST, a severe thunderstorm was located near Bellaire,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
* Locations impacted include...
Wheeling, Washington, Martins Ferry, St. Clairsville, Bellaire,
Warwood, Bethlehem, West Liberty, Triadelphia, Avella, Clearview,
Valley Grove, Wolfdale, McGovern, East Washington, McMechen,
Bridgeport, Benwood, Yorkville and Bethany.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
A Tornado Watch remains in effect until 800 PM EST Saturday for
portions of east central Ohio, southwest Pennsylvania, and the
northern panhandle of West Virginia.
&&
LAT...LON 3994 8091 4006 8095 4016 8074 4016 8070
4019 8067 4035 8034 4014 8013
TIME...MOT...LOC 2017Z 243DEG 43KT 4001 8084
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TC4 follow-up statements
070
WWUS51 KPBZ 072026
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
326 PM EST Sat Mar 7 2026
WVC051-072036-
/O.CAN.KPBZ.SV.W.0013.000000T0000Z-260307T2100Z/
Marshall WV-
326 PM EST Sat Mar 7 2026
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR MARSHALL COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 4000 8078 4013 8081 4016 8074 4016 8070
4019 8067 4035 8034 4017 8016 4003 8067
4003 8074 4001 8074
TIME...MOT...LOC 2017Z 243DEG 43KT 4001 8083
$$
OHC013-PAC125-WVC009-069-072100-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-260307T2100Z/
Belmont OH-Washington PA-Brooke WV-Ohio WV-
326 PM EST Sat Mar 7 2026
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST FOR
NORTHEASTERN BELMONT, WEST CENTRAL WASHINGTON, BROOKE AND OHIO
COUNTIES...
At 326 PM EST, a severe thunderstorm was located over Wheeling,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Public reported.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wheeling, Washington, Martins Ferry, Bellaire, Warwood, Bethlehem,
West Liberty, Triadelphia, Avella, Clearview, Valley Grove,
Wolfdale, McGovern, East Washington, Bridgeport, Yorkville,
Bethany, Claysville and Brookside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and has
produced large hail.
&&
LAT...LON 4000 8078 4013 8081 4016 8074 4016 8070
4019 8067 4035 8034 4017 8016 4003 8067
4003 8074 4001 8074
TIME...MOT...LOC 2017Z 243DEG 43KT 4001 8083
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TC615
WWUS51 KPBZ 072036
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
336 PM EST Sat Mar 7 2026
OHC013-072046-
/O.CAN.KPBZ.SV.W.0013.000000T0000Z-260307T2100Z/
Belmont OH-
336 PM EST Sat Mar 7 2026
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN BELMONT
COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EST for a portion of
east central Ohio.
&&
LAT...LON 4018 8065 4020 8065 4035 8034 4017 8016
4007 8059 4009 8064 4012 8066 4016 8065
TIME...MOT...LOC 2026Z 243DEG 43KT 4006 8070
$$
PAC125-WVC009-069-072100-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-260307T2100Z/
Washington PA-Brooke WV-Ohio WV-
336 PM EST Sat Mar 7 2026
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST FOR
WEST CENTRAL WASHINGTON, BROOKE AND OHIO COUNTIES...
At 336 PM EST, a severe thunderstorm was located over Valley Grove,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Public reported.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Washington, West Liberty, Avella, Valley Grove, Wolfdale, McGovern,
East Washington, Bethany, Claysville, Hickory, West Alexander,
Taylorstown, West Middletown, Meadow Lands and Clinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and has
produced large hail.
A Tornado Watch remains in effect until 800 PM EST for portions of
southwest Pennsylvania and the northern panhandle of West Virginia.
&&
LAT...LON 4018 8065 4020 8065 4035 8034 4017 8016
4007 8059 4009 8064 4012 8066 4016 8065
TIME...MOT...LOC 2026Z 243DEG 43KT 4006 8070
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TC430
WWUS51 KPBZ 072045
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
345 PM EST Sat Mar 7 2026
WVC009-069-072055-
/O.CAN.KPBZ.SV.W.0013.000000T0000Z-260307T2100Z/
Brooke WV-Ohio WV-
345 PM EST Sat Mar 7 2026
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR BROOKE AND OHIO
COUNTIES...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 4026 8052 4035 8034 4017 8016 4009 8052
TIME...MOT...LOC 2036Z 243DEG 43KT 4011 8057
$$
PAC125-072100-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-260307T2100Z/
Washington PA-
345 PM EST Sat Mar 7 2026
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST FOR
WEST CENTRAL WASHINGTON COUNTY...
At 345 PM EST, a severe thunderstorm was located 8 miles south of
Avella, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public reported.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Washington, Avella, Wolfdale, McGovern, East Washington,
Claysville, Hickory, West Alexander, Taylorstown, West Middletown
and Meadow Lands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and has
produced large hail.
&&
LAT...LON 4026 8052 4035 8034 4017 8016 4009 8052
TIME...MOT...LOC 2036Z 243DEG 43KT 4011 8057
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TC312 WWUS51 KPBZ 072056 SVSPBZ Severe Weather Statement National Weather Service Pittsburgh PA 356 PM EST Sat Mar 7 2026 PAC125-072106- /O.EXP.KPBZ.SV.W.0013.000000T0000Z-260307T2100Z/ Washington PA- 356 PM EST Sat Mar 7 2026 ...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 4 PM EST FOR WEST CENTRAL WASHINGTON COUNTY... The Severe Thunderstorm Warning that was previously in effect has been reissued for Washington County and is in effect until 445 PM EST. Please refer to that bulletin for the latest severe weather information. A Tornado Watch remains in effect until 800 PM EST for a portion of southwest Pennsylvania. && LAT...LON 4026 8052 4035 8034 4017 8016 4009 8052 TIME...MOT...LOC 2045Z 243DEG 43KT 4016 8044 $$ TC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 12:35 PM EST, 2 hours 42 minutes earlier. Its key messages:
- 1) Severe thunderstorms possible this afternoon and evening. 2) Rain/storm chances return the middle of next week, with some indications of another round of severe weather.
Area forecast discussion, Mar 7, 12:35 PM EST, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 1235 PM EST Sat Mar 7 2026 .WHAT HAS CHANGED... Little change to the overall thinking, although storm timing has once again sped up from previous forecasts. Severe weather remains possible area-wide, but tornadic potential seems slightly higher north of Pittsburgh. && .KEY MESSAGES... 1) Severe thunderstorms possible this afternoon and evening. 2) Rain/storm chances return the middle of next week, with some indications of another round of severe weather. && .DISCUSSION... KEY MESSAGE 1... A positive-tilt trough is still projected to impinge on the Great Lakes later today. After earlier warm-advection showers and storms exited our region, two further rounds of rain are pictured: the first, more significant round associated with a prefrontal trough this afternoon/early evening (generally between 1 PM and 7 PM), and the second with the actual cold front crossing around/after midnight. The environment ahead of the first round, which is currently crossing central Ohio, continues to set up well for severe weather. Thanks to plenty of sun, temperatures in the 70s and dewpoints in the upper 50s are already prevalent across much of the CWA. The lower levels are already well-mixed, as shown by numerous 30 to 40 MPH wind gusts. The PBZ morning sounding did show a deep CAPE profile. It was relatively skinny aloft at the time, but with decent lapse rates and dry air aloft/potential for moistening, it may improve over the next few hours, as the HREF suggests mean surface-based CAPE of 800-1000 J/kg. 0-6km/effective shear values should generally range from 35-50 knots during the event, with the higher levels to the north of Pittsburgh. Deep-layer flow remains fairly unidirectional overall out of the southwest and parallel to the front, so a largely linear convective mode is still pictured as the event evolves, with damaging straight-line winds remaining the primary threat. Despite this, any discrete cells that can form ahead of the main line will have potential to rotate given the shear. Any such cells that take more of an easterly path, as opposed to the mean northeastward storm motion, will need to be watched for more efficient streamwise vorticity ingestion and thus tornadic potential. This seems a bit more likely north of Pittsburgh where shear is stronger. Mesovortex development in the main convective line cannot be ruled out as well due to shear magnitude, although any such elements will also need to take more of an eastward path to become more line- normal. Hail remains a possibility as well, although we will need better CAPE in the -10C to -30C layer to truly realize that threat. Rainfall amounts are likely largely between 0.40-0.75 inches across the area, with the highest totals in more focused swaths along thunderstorm tracks. With largely dry weather yesterday, some draining and receding of water from the previous days should help to mitigate further flood issues today. The rather quick forward speed of these storms promotes heavy but brief downpours for any one location as the line crosses. After this convection exits early this evening, another line of showers is likely to accompany the cold front. Instability by this point should be much more shallow. Shear will still be present but still boundary-parallel, keeping the mode linear. Another round of gusty but non-severe showers can be expected. These showers should depart by early to mid-morning Sunday. Behind the front, dry weather and cooler, but still above-normal temperatures are expected through Monday night. KEY MESSAGE 2... After the run of dry weather early in the week, our next rain chance will come by Wednesday. There are still ensemble indications that northern stream and southern stream shortwaves may phase as they cross the Plains, crossing the Mississippi Valley around Wednesday night. While there is broad agreement among the models on this, details on strength/timing remain murky given the complex wave interactions involved. Still, another setup of moist southwesterly flow should promote rain and potential thunderstorms during the midweek period. This pattern does have the potential to create severe weather, and both extended machine-learning guidance, as well as SPC are already highlighting Wednesday for this potential. This will of course be closely monitored over the coming days. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... The TAF period opens with area wide VFR ahead of an impending line of thunderstorms. Gusty southwesterly winds have been noted even well ahead of this line with several ports already gusting between 25-35 kts. These winds will continue in the background on either side of the line of thunderstorms. Timing has remained rather consistent in that the line is approaching eastern OH here at 18z, western PA closer to 20z and the ridges closer to 22z. The most likely hour for storms has been TEMPOed at each port and amendments will follow to flex timing and wind speeds as needed. Damaging wind gusts will be the primary threat from these storms, with small hail and a tornado or two possible as well. A brief lull is noted behind the initial line of storms, with lighter showers and the possibly a couple of dry hours before a secondary line of showers along the cold front sweeps through. Another round of gusts between 20-25 kts can accompany this second line. MVFR cigs are then expected to come in and lower as rain clears the area overnight and wind veers westerly. Outlook... VFR and quieter weather is expected Sunday and Monday with building high pressure. Restrictions with rain likely return Tuesday into Wednesday. && .CLIMATE... As of this writing, record high temperatures have already been set for today at Wheeling and Dubois, and tied at Pitt International. Record Event Reports will be sent later today once values are finalized. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. && DISCUSSION...CL AVIATION...Rackley/AK
Hazardous weather outlook, Mar 7, 1:28 PM EST, 1 hour 49 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 128 PM EST Sat Mar 7 2026 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029- 031-073>078-WVZ001>004-012-021-509>512-081830- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Washington-Greene-Westmoreland-Higher Elevations of Westmoreland- Fayette-Higher Elevations of Fayette-Indiana- Higher Elevations of Indiana-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston- 128 PM EST Sat Mar 7 2026 ...TORNADO WATCH 25 IN EFFECT UNTIL 8 PM EST THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ513-514-081830- Western Tucker-Eastern Tucker- 128 PM EST Sat Mar 7 2026 This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...This afternoon and tonight. Rain and thunderstorms are expected along and ahead of a cold front crossing the region this afternoon and evening. Damaging wind will be the main threat, with hail and several tornadoes possible as well. SPC has maintained a Slight Risk, or a 2 out of 5, for severe thunderstorms, and WPC has maintained a Marginal Risk for flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. CL
In the hours before
Local storm report, Mar 7, 2:17 PM EST, 1 hour before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
217 PM EST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM Tstm Wnd Dmg 1 SSE Carrollton 40.57N 81.09W
03/07/2026 Carroll OH Law Enforcement
A number of trees and power lines down
across the city of Carrollton.
&&
SKHLocal storm report, Mar 7, 2:32 PM EST, 45 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
232 PM EST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM Tstm Wnd Dmg 3 ENE Fultonham 39.87N 82.10W
03/07/2026 Muskingum OH Trained Spotter
Large tree branches down in the White
Cottage area.
&&
SKHLocal storm report, Mar 7, 3:09 PM EST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
309 PM EST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM Tstm Wnd Dmg 1 N Big Beaver 40.83N 80.36W
03/07/2026 Beaver PA Public
Trees down in Big Beaver area.
&&
SKHThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 3:24 PM EST | Severe Thunderstorm Warning | PBZ | Hancock | 51 min |
| Mar 7, 1:40 PM EST | Severe Thunderstorm Warning | PBZ | Coshocton, Muskingum | 50 min |
| Mar 7, 1:47 PM EST | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson | 43 min |
| Mar 7, 2:07 PM EST | Severe Thunderstorm Warning | PBZ | Muskingum | 23 min |
| Mar 7, 2:14 PM EST | Severe Thunderstorm Warning | PBZ | Coshocton, Tuscarawas | 31 min |
| Mar 7, 2:28 PM EST | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Harrison, Muskingum, Tuscarawas | 47 min |
| Mar 7, 2:32 PM EST | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Noble | 43 min |
| Mar 7, 2:33 PM EST | Severe Thunderstorm Warning | PBZ | Columbiana | 42 min |
| Mar 7, 2:40 PM EST | Severe Thunderstorm Warning | PBZ | Guernsey, Muskingum, Noble | 35 min |
| Mar 7, 2:54 PM EST | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Harrison, Jefferson, Tuscarawas | 36 min |
| Mar 7, 2:58 PM EST | Severe Thunderstorm Warning | PBZ | Forest, Mercer, Venango | 47 min |
| Mar 7, 3:02 PM EST | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 43 min |
| Mar 7, 3:37 PM EST | Severe Thunderstorm Warning | PBZ | Forest | 17 min |
| Mar 7, 3:40 PM EST | Severe Thunderstorm Warning | PBZ | Clarion, Jefferson | 50 min |
| Mar 7, 3:53 PM EST | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 52 min |
| Mar 7, 4:03 PM EST | Severe Thunderstorm Warning | PBZ | Butler, Lawrence | 27 min |
| Mar 7, 4:13 PM EST | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Washington, Westmoreland | 47 min |
| Mar 7, 4:33 PM EST | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 27 min |
| Mar 7, 4:41 PM EST | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson | 28 min |
| Mar 7, 4:45 PM EST | Severe Thunderstorm Warning | PBZ | Allegheny, Indiana, Washington, Westmoreland | 45 min |
| Mar 7, 5:02 PM EST | Severe Thunderstorm Warning | PBZ | Indiana | 28 min |
| Mar 7, 5:03 PM EST | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 27 min |
| Mar 7, 5:23 PM EST | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 22 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2026Severe Thunderstorm Warnings in Ohio, 2026Severe Thunderstorm Warnings in Pennsylvania, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.